| Catalog Number |
80237 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a thrombectomy and atherectomy procedure using a rotarex device for the treatment of peripheral artery disease (pad) involving the mid and proximal superficial femoral artery (sfa).During the procedure, it was reported that the device was being used as intended when an unexpected product failure occurred.Approximately 8 inches of the distal tip component separated, and the component fractured while the device was being withdrawn from the patient through the hemostatic valve.There was no reported patient injury.
Additional Manufacturer Narrative
H11: h.4.Device manufacture date: unknown.As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.